MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040004TP
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a complaint reporting activation of a ¿ventilator service required¿ alarm on a trilogy o2 ventilator.The device was retrieved for evaluation.There were no reports or allegations of patient harm or injury associated with this event.The ventilator was returned to the manufacturer for investigation.Review of the device log files identified a ¿ventilator service required¿ error (err_obm_air_flow_sensor_failed), indicating a failure of the oxygen blending module (obm).To address this condition, the oxygen blender printed circuit assembly (pca) was replaced.Separately, and unrelated to the reported malfunction, the trilogy o2 pm1 kit was replaced as part of routine preventive maintenance.Following completion of service activities, the device successfully passed all required functional and performance testing.

Brand Name
TRILOGY O2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24066864
Report Number2518422-2026-002148
Device Sequence Number9130519
Product Code CBK
UDI-Device Identifier00606959025394
UDI-Public(01)00606959025394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040004TP
Device Catalogue Number1040004TP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown